# SDR DALA2024080607820

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Chafed
- Location: Support Bracket
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0484050) AIR CONDITIONER SUPPORT BRACKET RIDES ON RIVET IN OUTBOARD ROW OF RIVETS AT STA 867 FRAME REPAIR STR 8L. REMOVED AND REPLACED FASTENER AT AIR CONDITIONER SUPPORT BRACKET STA 867 FRAME REPAIR IAW B737 SRM 51-40-02-0G.
